# SDR AALA202202011882

- Difficulty date: February 1, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737*
- Aircraft serial: 44463
- Aircraft time: 6,656 hours, 2,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED EMERGENCY LIGHT PER AMM 33-51-04.
